# SDR IPXA11564397

- Difficulty date: January 3, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Part number: 148N66015
- Condition: Dented
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LT APU DOOR NR315AL EXTERIOR SKIN IS DENTED 35" FROM FWD EDGE AND 11" FROM LOWER EDGE.  REPAIRED APU EXTERIOR SKIN IAW ER NR11-01070.
